# SDR SWAA022882

- Difficulty date: December 7, 2002
- Submitted: December 13, 2002
- Operation: Air carrier
- Aircraft: N661SW
- Make and model: Boeing 737317
- Aircraft serial: 23173
- Aircraft time: 49,841 hours, 37,388 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bracket
- Part number: 65463382
- Condition: Cracked
- Location: Nlg W/W
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND NLG UPPER ACTUATOR SUPPORT BRACKET CRACKED.  REMOVED AND REPLACED NLG UPPER ACTUATOR SUPPORT BRACKET PER SRM.
